Jump to content

Slipkorneu

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Slipkorneu

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. That really nice man ! But wich symptom did u have ? Like floater, blue field, after image ? Does the SSRI deleted all of them ? Thx
  2. Nop its not sperm stuff its just black dot on my vision who flashes/twinkles ..
  3. Hi, i have visual snow after used drug (4-FA research chemical) I had visual snow i see only at night, but it dont really annoying me. The worst symptom is those black dots that appear and then disappear on your vision (often at peripheral vision), i think its called blue field entopic phenomeon, but i dont only see when i look the sky but everywhere where its bright, its very killed me ! So someone got a medication or something to atenuate this shit ? Keppra, memantine, lamictal, vitamine ? I don't care about visual snow but wanna cure this black dots ^^ I eat clean, i trai
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.